# SDR 04FDEA01604

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING MAIN CARGO FLOOR PANELS FOUND BS 1070, LBL 25 TO RBL 60, WL 200 LOWER FLOORBEAM FWD SIDE CORRODED. REPAIRED FLOOR BEAM BS 1070 PER FED EX EA 7-5310-55306.
